# SDR AALA20170816004

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 18,779 hours, 7,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN FLOOR SUPPORT BETWEEN BS 328 & 344, LBL 45.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 141A5400.
